# SDR SWAA2020050875599

- Difficulty date: May 4, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN PANEL 241CF HAS TOP SURFACE PLY DAMAGE 3.5' FROM O/B EDGE RUNNING THE LENGTH OF THE PANEL. / REPAIRED AREA OF 1PLY DAMAGE ON UPPER SURFACE ON PANEL 241CF IAW B737-800 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0
